# SDR DALA2023071705792

- Difficulty date: July 14, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 51,058 hours, 24,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6822 EXIT SIGN AT 32 ISLE OVERHEAD EXIT LENSE MISSING. CORRECTIVE ACTION: INSTALLED LENS COVER. (4980634)
